October 21, 2016

FDA Investigating Homeopathic Teething Product Adverse Effects

The FDA is investigating more than 400 reports of adverse events associated with homeopathic teething products in the last six years, Lyndsay Meyer of the FDA's Office of Media Affairs told Food Poisoning Bulletin. In addition, they are "aware of reports of 10 deaths during that time period that reference homeopathic teething products, though the relationship of these deaths to the homeopathic teething products has not yet been determined and is currently under review," she stated. On September 9, 2016, the FDA received a comprehensive report of a recent adverse event of a child having a seizure associated with the use of a homeopathic teething product, triggering an investigation. Other adverse events reported to the government included "seizure, death, fever, shortness of breath, … [Read more...]

FDA Warns About Serious Effects of Homeopathic Teething Products

The FDA is warning consumers that using homeopathic teething tablets and gels can pose a health risk to infants and children. Consumers should stop using these products immediately and throw away any they may have in their homes. These products are distributed by CVS, Hyland's, and other stores, and are possibly sold in other retail stores and online. Adverse events in children who have been given these products are being investigated by the FDA. Some of the issues include seizures in infants and children. Dr. Janet Woodcock, director of the FDA's Center for Drug Evaluation and Research said in a statement, "we recommend parents and caregivers not give homeopathic teething tablets and gels to children and seek advice from their health care professional for safe alternatives." The … [Read more...]

Report Your Food Poisoning Case
[contact-form-7 404 "Not Found"]

Home About Site Map Contact Us Sponsored by Pritzker Hageman, P.A., a Minneapolis, MN law firm that helps food poisoning victims nationally.